View Full Version : All you veterans.....please offer some advice?

04-12-2012, 09:35 AM
Iíve been taking Finasteride (Propecia) on and off for 4 years now. It has done a preety good job in slowing the progression. After about 6-8 months on it, I have to stop for a month or so because I have a reaction to it. Lately, the reaction seems to be getting worse. My arms break out in hives, my erections suck, and I know its messing up my immune system. I decided it may be time to call it quits. I will continue to take a pill or two a week but I just cant handle the sides anymore (not sure it would even benefit me).

What can I take (herbal, natural, or otherwise) that would be beneficial to me? I use the rogaine foam everyday and use the hairmax comb once or twice a week. I notice the comb just makes the hair thicker appearing after I use it and thatís about it. Thanks for any advice!

04-12-2012, 12:21 PM
propecia doesnt stop the cause of baldness...but perhaps taking it once every 3 days may be better for you.